# SDR ASAA0210176

- Difficulty date: August 12, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002142
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING INSPECTION, FOUND EXIT IDENTIFIER AT THE SMOKE BARRIER INOPERATIVE.  REMOVED AND REPLACED EXIT IDENTIFIER, THEN LIGHT TESTED NORMAL.  (M)
